Advil Cold & Sinus Caplets package design
Advil Cold & Sinus Caplets package design
Advil Cold & Sinus Caplets package design

Advil Cold & Sinus Caplets

Though mucus can contribute to that “stuffed up” feeling, the underlying problem may be swollen nasal tissue. Advil Cold & Sinus caplets shrink swollen nasal passages to open up your airways, making it easier to breathe.

FOR EFFECTIVE RELIEF OF:

  • nasal congestion
  • sinus pain
  • headache
  • fever
  • body aches and pain

PURPOSE: Analgesic / Decongestant

 

DIRECTIONS FOR USE

Adults and children from 12 to 65 years: Take 1 or 2 caplets every 4 to 6 hours as needed.

Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution:

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a doctor.

Warning:

Do not take Advil Cold & Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to your doctor before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

INGREDIENTS

Active Ingredient(s): Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg

Non-Medical Ingredients:

Acetylated monoglycerides, carnauba wax, corn starch, croscarmellose sodium, iron oxides, microcrystalline cellulose, parabens, pharmaceutical ink, povidone, pregelatinized starch, shellac, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

For more information please see the product insert

Have questions about Advil products?

See our Frequently Asked Questions